# SDR DALA2023111609440

- Difficulty date: November 16, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 58,283 hours, 40,857 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME STA 889.0 BTW LONG 28RH TO 28LH AT AFT CARGO COMPARTMENT IN REF TO NRC 00254. SUMMARY OF NRC S/N 00654: CORROSION LEVEL 2. FRAME AT STA 889.0 BTW LONG 28RH TO 28LH AT AFT CARGO COMPARTMENT WAS REPAIRED PER B717 SRM 53-20-07-2R REP. 3, 51-41-02-0G, AND 51-41-05- 0G PAR. 8. (LP #0067245)
